Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 28, NWS Binghamton, NY

April 27, 2011Luzerne County, Susquehanna County, Wyoming County, Pennsylvania

NWS Binghamton, NY issued this severe thunderstorm warning at Apr 27, 2011, 9:09 PM EDT for Luzerne County, Susquehanna County, Wyoming County, Pennsylvania. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 27, 2011, 9:09 PM EDT (01:09 UTC)
Expired
Apr 27, 2011, 10:00 PM EDT
In force
51 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon

Counties Luzerne County, PA, Susquehanna County, PA, Wyoming County, PA

The radar

The Binghamton radar (KBGM), 72 km from the middle of the area, began a volume at 01:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 8:15 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 1.2 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2011-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 108 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2011-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 307 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
108 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
777 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
307 m²/s²
0-3 km storm-relative helicity
401 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

157 
WUUS51 KBGM 280109
SVRBGM
PAC079-115-131-280200-
/O.NEW.KBGM.SV.W.0028.110428T0109Z-110428T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
909 PM EDT WED APR 27 2011

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN LUZERNE COUNTY IN NORTHEAST PENNSYLVANIA...
  SOUTHERN SUSQUEHANNA COUNTY IN NORTHEAST PENNSYLVANIA...
  WYOMING COUNTY IN NORTHEAST PENNSYLVANIA...

* UNTIL 1000 PM EDT.

* AT 906 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF NOXEN...AND
  MOVING NORTHEAST AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BEAUMONT BY 914 PM EDT...
  EVANS FALLS BY 916 PM EDT...
  FALLS BY 922 PM EDT...
  TUNKHANNOCK AND OSTERHOUT BY 924 PM EDT...
  LAKE CAREY BY 928 PM EDT...
  FACTORYVILLE BY 932 PM EDT...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT WEDNESDAY EVENING
FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.

&&

LAT...LON 4126 7614 4138 7630 4191 7585 4182 7547
      4170 7547 4164 7556 4164 7572 4162 7575
      4152 7580 4151 7578 4148 7579
TIME...MOT...LOC 0109Z 225DEG 46KT 4140 7612

$$

MSE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 8:06 PM EDT, 1 hour 3 minutes earlier.

Area forecast discussion, Apr 27, 8:06 PM EDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
806 PM EDT WED APR 27 2011

.SYNOPSIS...
AN UPPER LEVEL DISTURBANCE WILL BRING SHOWERS AND THUNDERSTORMS TO
THE REGION EARLY TONIGHT. SOME STORMS MAY BECOME SEVERE...ALONG
WITH THE POTENTIAL FOR LOCALLY HEAVY RAINFALL. A COLD FRONT WILL
CROSS THE AREA ON THURSDAY. MORE WIDESPREAD SHOWERS AND
THUNDERSTORMS ARE EXPECTED WITH THIS SYSTEM THROUGH MIDDAY
THURSDAY. FRIDAY WILL BE COOLER AND UNSETTLED...THEN HIGH PRESSURE
WILL BRING DRY CONDITIONS FOR MUCH OF THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
MINOR S/WV TROF/MESOVORT MOVING THROUGH ERN OH/WRN PA AND NY WILL
CONTINUE LIFTING NE LATE THIS AFTN AND EVENING. ATMOS OVER
CNY/NEPA WAS DESTABILIZING...HOWEVER IN A MORE LIMITED FASHION AS
COMPARED TO YESTERDAY. ACARS AND RUC SOUNDINGS INDICATE A MIDLVL
CAP DUE TO INCRSD WARMING ALOFT. MEAN LAYER CAPE VALUES ARE THUS
ONLY IN THE 500-1000 J/KG RANGE ATTM...AND ARE LIKELY TO STABILIZE
IN THIS RANGE. MESOSCALE MODEL REFLECTIVITY SIMULATIONS INDICATE
THIS WILL BE ENOUGH ENERGY TO BE STIMULATED BY THE DYNAMICS ALOFT
WITH CONVECTIVE DEVELOPMENT EXPECTED TO FORM A LINEAR STRUCTURE
UPSTREAM FROM US...AND TRANSLATE ACROSS OUR AREA DURING THE MID-
LATE EVENING HOURS AND EARLY OVERNIGHT. ATTM DEEP LAYER BULK SHEAR
AND EHI VALUES WOULD SUGGEST TORNADO POTENTIAL THIS EVENING...HENCE
PART OF OUR AREA IS WITHIN A TOR WATCH. ALL THIS DEPENDS ON BEING
ABLE TO OVERCOME THE WARMER MID-LVLS.

LATER ON...THERE APPEARS AS THOUGH THERE MAY BE A RELATIVE BREAK
IN SIGNIFICANT CONVECTION DURING THE WEE HOURS...BEFORE THE MAJOR
TROF AND OCCLUDED FRONTAL SYSTEM ARRIVES. HAVE ATTEMPTED TO
ILLUSTRATE THIS IDEA IN THE GRID FCSTS WITH JUST MINOR CHC POPS
FOR SVRL HOURS OVERNIGHT BEFORE BRINGING CATEGORICAL POPS BACK IN
JUST PRIOR TO DAYBREAK.

HIGH PWATS AND RAINFALL OVER THE PAST WEEK EXCEEDING 200-400
PERCENT OF NORMAL MAKES JUST ABOUT THE ENTIRE AREA VULNERABLE TO
FLASH FLOODING DEPENDING ON WHERE ANY AXES OF HVY PRECIP SET UP.
THIS IS ALMOST NEVER EASY TO PREDICT...HOWEVER IN THE LAST 24
HOURS THE HEAVIEST AXES OF RAIN HAVE OCCURRED ACROSS THE NRN
FINGER LAKES REGION...AND ALSO FROM BRADFORD COUNTY...TO BROOME TO
OTSEGO COUNTY. FFG SUGGESTS ANYTHING APCHG 0.5-1.0 INCH/HOUR RATES
WOULD CAUSE FLOODING.

A MILD AND MUGGY NIGHT WITH OVERNIGHT LOWS IN THE LOWER TO MID 60S
IS EXPECTED.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY/...
THE OCCLUDED/COLD FRONT IS FCST BY THE MAJORITY OF MODEL GUIDANCE
TO CROSS OUR REGION BETWEEN 12Z-18Z. WITH HIGH PWATS CONTINUING
AHEAD OF THE FRONT...LOCALIZED FLASH FLOOD THREAT CONTINUES FOR
THE MORNING.

AFTER FRONTAL PASSAGE THE AFTERNOON IS LIKELY TO BE VERY WINDY.
STRONG ISALLOBARIC COUPLET ALONG WITH DESTABILIZING CAA ALOFT AND
GOOD MOMENTUM TRANSFER SUGGESTS WIND GUST POTENTIAL INTO THE 40
MPH RANGE. CONFIDENCE IS NOT TOO HIGH AT THIS TIME FOR WIND
ADVISORY ISSUANCE...HOWEVER IT WILL BE CONSIDERED ON LATER SHIFTS.

UPPER TROF IS THEN LIKELY TO ONLY SLOWLY MEANDER ACROSS THE REGION
THURSDAY NIGHT THROUGH FRIDAY. THE DRY SLOT THURSDAY AFTERNOON
WILL LIKELY KEEP SHOWERS AT BAY...BUT DEEPENING MOISTURE WILL
BRING CHANCES FOR SHOWERS BACK INTO THE REGION THURSDAY NIGHT AND
FRIDAY AS COLD AIR ALOFT KEEPS THINGS UNSTABLE. QPF LOOKS LIGHT
AND GENERALLY UNDER ONE QUARTER INCH DURING THIS TIME.

HIGH PRESSURE BUILDING IN SURFACE AND ALOFT BRINGS DRY AND
SEASONABLE TEMPERATURES FOR EARLY IN THE WEEKEND.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
UL RIDGE AXIS AT THE START OF THE PD WL GRADUALLY SLIDE EAST ON
SUNDAY. EC IS A LITTLE SLOWER TO BREAK DOWN THE RIDGE BUT EXPECT SFC
FRONTAL BNDRY TO MV THRU THE GREAT LKS WITH A WARM FRONT LIFTING
THRU SUN/SUN NGT. HV BASICALLY FOLLOWED HPC GUIDANCE WHICH FOLLOWS
CLOSELY WITH THE EURO.

THUS, CHC POPS FM 12Z SUNDAY ON FOR STALLED FRONTAL BNDRY NR THE
REGION. LATER IN THE PD, THE EURO DRIVES A WV UP INTO THE CWA BY THE
END OF THE PD. MEANWHILE THE 12Z GFS BRINGS THE FRONT THRU WITH DRY
WX MVG IN BHND MON/MON NGT. WL MAINTAIN CHC FOR SHOWERS SIMILAR  TO
HPC GUIDANCE THRU TUE NGT. HWVR LONG TERM FCST IS UP IN THE AIR
AFTER MONDAY.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
730 PM UPDATE...
VFR CONDITIONS DROPPING TO MVFR AND MAYBE IFR WITH A BROKEN LINE
OF SHOWERS AND THUNDERSTORMS MOVING THROUGH THE TAF SITES BY 04Z.
AFTER THIS INITIAL SHOT CIGS WILL RETURN TO VFR FOR A FEW HOURS
THEN DROPPING TO MVFR CIGS AROUND 8Z. AHEAD OF A COLD FRONT A
SECOND BATCH OF STEADIER RAIN AND MAYBE THUNDERSTORMS WILL MOVE IN
AROUND 10Z. AROUND 16Z THE COLD FRONT GOES THROUGH ENDING THE
RAIN...WHILE CIGS BECOME BKN AND LIFT TO VFR FOR THE AFTN.

A BIGGER ISSUE WILL BE THE STRONG GUSTY WINDS. SE TO S WINDS AT 10
TO 15 KTS GUSTING TO 20 KTS TONIGHT. WITH THE THUNDERSTORMS A
WIND GUST COULD EXCEED 35 KTS WITH THE MOST LIKELY TAF SITES ELM
AND SYR BEFORE THE LINE DECREASES SOME IN INTENSITY. WITH THE
FRONT WINDS SHIFT TO SW TO W AT 15 TO 20 KTS GUSTING TO 30 KTS.

OUTLOOK...

THU NGT TO FRI NGT...MVFR MAINLY CENTRAL NY IN SCATTERED -SHRA.

SAT/SAT NGT...VFR.

SUN TO MON...MVFR IN SCT -SHRA.

&&

.HYDROLOGY...
HEAVY RAIN ON SATURATED SOILS HAS CAUSED MINOR FLOODING AT SVRL
POINTS ALONG THE SUSQUEHANNA RIVER SYSTEM...AND ALSO AT ONONDAGA
LAKE. ANTECEDENT HYDROLOGIC CONDITIONS HAVE NEARLY ZERO TOLERANCE
FOR ADDITIONAL RAINFALL IN THE NEXT 12-24 HRS.

WIDESPREAD RAINFALL EXPECTED LATER TONIGHT IS EXPECTED TO BRING
ANOTHER THREE QUARTERS TO ONE INCH TO MANY BASINS. THIS MAY BE
EXACERBATED BY LOCALLY TORRENTIAL RAINFALL IN CONVECTION. CONTINUED
MINOR FLOODING...TO MODERATE AT SOME POINTS IS LIKELY WITH ADDITIONAL
RISES EXPECTED DUE TO THIS NEW RAINFALL FORECAST. HEADWATER POINTS
ALONG THE SUSQUEHANNA AND DELAWARE BASINS WILL NEED MONITORING AS
MANY OF THESE ARE NOT INDICATED TO BE IN FLOOD AT THIS TIME. THEY
WILL REACH FS IF CONVECTION HITS THE PARTICULAR BASINS.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR PAZ038>040-
     043-044-047-048-072.
NY...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR NYZ009-
     015>018-022>025-036-037-044>046-055>057-062.

&&

SYNOPSIS...JAB
NEAR TERM...JAB
SHORT TERM...JAB
LONG TERM...PVN
AVIATION...TAC
HYDROLOGY...
Hazardous weather outlook, Apr 27, 8:30 PM EDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
830 PM EDT WED APR 27 2011

NYZ015>017-022>025-055-PAZ038-290030-
YATES-SENECA-SOUTHERN CAYUGA-STEUBEN-SCHUYLER-CHEMUNG-TOMPKINS-TIOGA-
BRADFORD-
830 PM EDT WED APR 27 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON...
...TORNADO WATCH 236 IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.
   FLASH FLOOD WATCH.

A LINE OF THUNDERSTORMS IS EXPECTED TO MOVE THROUGH CENTRAL NEW
YORK AND NORTHEAST PENNSYLVANIA DURING THE EVENING HOURS. STORMS
MAY BECOME SEVERE WITHIN THIS LINE OF STORMS...AND THERE IS A
CHANCE FOR DAMAGING WINDS...LARGE HAIL AND EVEN ISOLATED
TORNADOES.

IN ADDITION A FEW RIVER LOCATIONS WILL CONTINUE TO HAVE FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

ANOTHER AREA OF RAIN AND EMBEDDED THUNDERSTORMS WILL MOVE INTO
THE REGION DURING THE EARLY HOURS THURSDAY MORNING. SATURATED
GROUND COMBINED WITH POTENTIALLY HEAVY RAINFALL COULD MEAN
ADDITIONAL AREAS OF FLASH FLOODING. TORRENTIAL RAINFALL COULD
RESULT IN ADDITIONAL FLASH FLOODING OF SMALL STREAMS AND URBAN
AREAS.

IN ADDITION A FEW RIVER LOCATIONS WILL CONTINUE TO HAVE FLOODING.
HIGH RIVER LEVELS WILL START TO FALL LATE THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TONIGHT AND THURSDAY MORNING.

NYZ009-018-036-037-044>046-056-057-062-PAZ039-040-043-044-047-048-
072-290030-
NORTHERN ONEIDA-ONONDAGA-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-BROOME-DELAWARE-SULLIVAN-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-
LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
830 PM EDT WED APR 27 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON...
...SEVERE THUNDERSTORM WATCH 244 IN EFFECT UNTIL 4 AM EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

A LINE OF THUNDERSTORMS IS EXPECTED TO MOVE EAST THROUGH CENTRAL
NEW YORK AND NORTHEAST PENNSYLVANIA UNTIL 2 AM. STORMS MAY BECOME
SEVERE WITHIN THIS LINE OF STORMS...AND THERE IS A CHANCE FOR
DAMAGING WINDS AND POSSIBLY LARGE HAIL OR A TORNADO. TORRENTIAL
RAINFALL COULD RESULT IN ADDITIONAL FLASH FLOODING OF SMALL
STREAMS AND URBAN AREAS.

IN ADDITION A FEW RIVER AND LAKE LOCATIONS WILL CONTINUE TO HAVE
FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

ANOTHER AREA OF RAIN AND EMBEDDED THUNDERSTORMS WILL MOVE INTO
THE REGION DURING THE EARLY HOURS THURSDAY MORNING. SATURATED
GROUND COMBINED WITH POTENTIALLY HEAVY RAINFALL COULD MEAN
ADDITIONAL AREAS OF FLASH FLOODING.

IN ADDITION A FEW RIVER AND LAKE LOCATIONS WILL CONTINUE TO HAVE
FLOODING. HIGH RIVER AND LAKE LEVELS WILL START TO FALL LATE
THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TONIGHT AND THURSDAY MORNING.

In the hours before

Local storm report, Apr 27, 5:10 PM EDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
510 PM EDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TORNADO          VERONA MILLS            43.20N  75.57W
04/26/2011                   ONEIDA             NY   NWS STORM SURVEY

            EF-1 TORNADO TOUCHDOWN IN WOODED AREA NEAR THE
            INTERSECTION OF STATE ROAD 49 AND LAUTHER RD NEAR VERONA
            MILLS. MULTIPLE TREES DOWN AND SNAPPED POWER POLE. 100
            MPH WINDS WITH PATH WIDTH OF 65 YARDS AND LENGTH OF 200
            YARDS.

&&

PN
Special weather statement, Apr 27, 5:33 PM EDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
533 PM EDT WED APR 27 2011

NYZ057-272230-
DELAWARE NY-
533 PM EDT WED APR 27 2011

...STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN DELAWARE COUNTY...

* AT 530 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  A STRONG THUNDERSTORM CAPABLE OF PRODUCING STRONG GUSTY WINDS TO
  45 MPH...AND BRIEF VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR
  MARGARETVILLE...AND MOVING NORTH AT 45 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  ROXBURY AT 540 PM EDT...
  HOBART AT 545 PM EDT...
  STAMFORD AT 550 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4210 7457 4209 7460 4215 7481 4247 7467
      4243 7462 4236 7444 4235 7443

TAC
Local storm report, Apr 27, 7:53 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
753 PM EDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     FLASH FLOOD      WAYLAND                 42.57N  77.59W
04/27/2011                   STEUBEN            NY   LAW ENFORCEMENT

            NUMEROUS REPORTS OF FLOODING IN THE TOWN OF WAYLAND

&&

MJN
Local storm report, Apr 27, 8:25 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
825 PM EDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     TSTM WND DMG     PAINTED POST            42.16N  77.09W
04/27/2011                   STEUBEN            NY   PUBLIC

            LARGE TREE BRANCHES BROKEN

&&

MJN
Local storm report, Apr 27, 8:35 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
835 PM EDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND DMG     BIG FLATS               42.14N  76.93W
04/27/2011                   CHEMUNG            NY   AMATEUR RADIO

            TREES DOWN IN BIG FLATS... HOREHEADS AND ALPINE IN
            CHEMUNG COUNTY

&&

MJN
Local storm report, Apr 27, 9:06 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
906 PM EDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TSTM WND DMG     2 NE MILLPORT           42.29N  76.81W
04/27/2011                   SCHUYLER           NY   PUBLIC

            SIGNIFICANT DAMAGE TO BARN TREES AND POWER LINES DOWN

&&

MJN

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 8:22 PM EDTSevere Thunderstorm WarningBGMBradford53 min
Apr 27, 8:33 PM EDTFlash Flood WarningBGMBradford2 hr
Apr 27, 9:02 PM EDTSevere Thunderstorm WarningBGMBradford, Susquehanna, Wyoming43 min
Apr 27, 9:40 PM EDTSevere Thunderstorm WarningBGMSusquehanna41 min
Apr 27, 10:36 PM EDTSevere Thunderstorm WarningBGMWayne54 min
Apr 28, 1:22 AM EDTSevere Thunderstorm WarningBGMBradford53 min
Apr 28, 2:11 AM EDTSpecial Weather StatementBGMBradford64 min
Apr 28, 2:13 AM EDTSevere Thunderstorm WarningBGMBradford47 min
Apr 28, 3:00 AM EDTFlash Flood WarningBGMBradford10 hr
Apr 28, 3:29 AM EDTFlash Flood WarningBGMBradford10 hr
Apr 28, 3:51 AM EDTSevere Thunderstorm WarningBGMBradford, Susquehanna, Wyoming54 min
Apr 28, 4:12 AM EDTRiver Flood WarningBGMBradford25 hr
Apr 28, 4:21 AM EDTSevere Thunderstorm WarningBGMLuzerne, Susquehanna, Wyoming54 min
Apr 28, 4:23 AM EDTFlash Flood WarningBGMLackawanna, Luzerne, Susquehanna, Wyoming9 hr
Apr 28, 4:47 AM EDTSevere Thunderstorm WarningBGMLackawanna, Luzerne, Susquehanna, Wayne, Wyoming43 min
Apr 28, 5:23 AM EDTFlash Flood WarningBGMPike, Wayne9 hr
Apr 28, 5:39 AM EDTSevere Thunderstorm WarningBGMLackawanna, Pike, Susquehanna, Wayne66 min
Apr 28, 5:46 AM EDTTornado WarningBGMSusquehanna, Wayne44 min
Apr 28, 6:05 AM EDTRiver Flood WarningBGMBradford8 hr
Apr 28, 6:48 AM EDTSevere Thunderstorm WarningBGMPike, Wayne42 min
Apr 28, 8:16 AM EDTSpecial Weather StatementBGMLackawanna, Luzerne59 min
Apr 28, 8:22 AM EDTSevere Thunderstorm WarningBGMLackawanna, Luzerne, Wyoming38 min
Apr 28, 8:55 AM EDTSevere Thunderstorm WarningBGMLackawanna, Susquehanna, Wayne50 min
Apr 28, 9:23 AM EDTSevere Thunderstorm WarningBGMWayne37 min
Apr 28, 9:27 AM EDTSevere Thunderstorm WarningBGMLackawanna, Luzerne, Pike, Wayne48 min
Apr 28, 9:58 AM EDTSevere Thunderstorm WarningBGMPike, Wayne47 min
Apr 28, 10:12 AM EDTSevere Thunderstorm WarningBGMPike48 min
Apr 28, 2:16 PM EDTRiver Flood WarningBGMWyoming15 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.